Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On close-to-convex analytic functions


Author: Ch. Pommerenke
Journal: Trans. Amer. Math. Soc. 114 (1965), 176-186
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9947-1965-0174720-4
MathSciNet review: 0174720
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0174720-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society